# SDR MASA02018

- Difficulty date: February 10, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5808 - RETURNED TO THE FIELD AFTER THE LAV SMOKE DETECTOR WENT OFF INFLIGHT.  THE F/A INSPECTED THE LAVATORY AND FOUND NO SMOKE OR EVIDENCE OF FIRE.  MAINTENANCE PERFORMED AN INSPECTION IAW WITH THE MAINTENANCE PROCEDURES.  MAINTENANCE MEL''D THE DISCREPANCY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  MEL CLEARED BHM 2/14/2001.  REMOVED LAV SMOKE DETECTOR, CLEANED CONTACTS.  REINSTALLED LAV SMOKE DETECTOR.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
